# SDR UALA2013032501874

- Difficulty date: March 24, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,014 hours, 24,567 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER FUSELAGE EXTERIOR SKIN BS 500 BETWEEN STR 28-29L.  REPAIRED IAW SRM 53-00-01 FIG 201 REPAIR 3 PG201-206.
